Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Abrasion on dick head after masturbating, red spots. What could be happening?

Hi,
I would like to ask a question.
Recently when I masterbate, I noticed that I will have abrasion on my dick head and some red spots. the skin on my dick head also seems to be very dry.
May I know what could have happen and how I can prevent it. I do not have this problem previously, only 1 month back I have this issue.
for your kind advice. Thank you
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have abrasion over glans penis after masturbation.

This is most likely to be due to excessive pressure exerted over glans while doing masturbation to get satisfaction.

Please apply lubricant while masturbating and refrain from applying excessive pressure.
.
Dr.Patil..
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor